How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Norbert Scheufele Your Own Question
Dr Norbert Scheufele
Dr Norbert Scheufele,
Category: OB GYN
Satisfied Customers: 20348
Experience:  specialist at self employed
28905844
Type Your OB GYN Question Here...
Dr Norbert Scheufele is online now
A new question is answered every 9 seconds

I have skin discoloration around my upper lip I am only 23 &

Customer Question

I have skin discoloration around my upper lip I am only 23 & have switched my birth control pill from a high level estrogen to a progesterine pill cold that cause this. I have had heavy periods sometimes every two weekswhile on high dose estrgen and when switched my periods are lighter but still irregular but only one a month on the progesterine
Submitted: 1 year ago.
Category: OB GYN
Expert:  Dr Norbert Scheufele replied 1 year ago.

Hello,

such a discloration can occur due to hormonal changes and gives no reason to worry. Changing the pill should resolve the bleeding problems, just await the further progression.

Kind regards,

Dr. N. Scheufele

Expert:  Dr Norbert Scheufele replied 1 year ago.

Hello,

if there are still open questions, I will be glad to answer them.Otherwise please don´t forget to honour my work with a kindly rating(3-5 stars).

Thanks a lot, all the best for you,

Dr. N. Scheufele